Associate Professor Warren Brian Moors

PhD (Newcastle)

Profile Image
Associate Professor

Research | Current

Functional Analysis

Postgraduate supervision

Projects on offer

  • Applications of topology to analysis (Thesis Project)
  • Topological games and their applications to analysis (Thesis Project)

Areas of expertise

Functional analysis and topology

Selected publications and creative works (Research Outputs)

  • Moors, W. B. (2017). On a one-sided James' theorem. Journal of Mathematical Analysis and Applications, 449 (1), 528-530. 10.1016/j.jmaa.2016.12.019
  • MOORS, W. A. R. R. E. N. B., & WHITE, S. A. M. U. E. L. J. (2017). AN ELEMENTARY PROOF OF JAMES’ CHARACTERISATION OF WEAK COMPACTNESS. II. Bulletin of the Australian Mathematical Society, 95 (01), 133-137. 10.1017/S0004972716000599
  • Moors, W. B. (2017). Weak compactness of sublevel sets. Proceedings of the American Mathematical Society, 1-1. 10.1090/proc/13466
  • Moors, W. B. (2016). Fragmentable mappings and CHART groups. Fundamenta Mathematicae, 1-10. 10.4064/fm115-1-2016
  • FLETCHER, J. A. M. E. S., & MOORS, W. A. R. R. E. N. B. (2015). CHEBYSHEV SETS. Journal of the Australian Mathematical Society, 98 (02), 161-231. 10.1017/S1446788714000561
  • Moors, W. B. (2015). FRAGMENTABILITY BY THE DISCRETE METRIC. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 91 (2), 303-310. 10.1017/S0004972714000926
  • Choban, M. M., Kenderov, P. S., & Moors, W. B. (2015). Fragmentability of function spaces Cp(T) for pseudocompact spaces T. Matematichki Bilten, 39 (2), 5-11. Related URL.
    URL: http://hdl.handle.net/2292/29329
  • Choban, M. M., Kenderov, P. S., & Moors, W. B. (2014). Eberlein theorem and norm continuity of pointwise continuous mappings into function spaces. Topology and its Applications, 169, 108-119. 10.1016/j.topol.2014.02.036